# SDR SWAA2024092742232

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 5,065 hours, 2,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H INBD AFT F/A EMER FLASHLIGHT ILLUMINATES BUT WILL NOT TEST<[01] SECURED LEFT INBOARD AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN HOLDER PUSH-TO-TEST OPERATIONAL CHECK GOOD. REF AMM 25-64-00.
